MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GRAY RELOAD FOR 60MM ECHELON; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GRAY RELOAD FOR 60MM ECHELON; STAPLE, IMPLANTABLE
Model Number ECR60M
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unk.Date of event is 2020.Event day and event month were not reported.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a nephrectomy procedure, upon opening the reload, the metal tray on the reload was noted to be dislodged from the plastic cartridge.A new reload was opened.The procedure was completed with no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 02/25/2021.D4: batch # t5eh2p.H6: component code = mechanical (g04).Device analysis: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned reload.Visual analysis of the returned sample determined that one ecr60m reload was returned unfired with the reload pan partially dislodged from left proximal side.No functional test was performed due the condition of the reload.It should be noted that product failure is multifactorial.No conclusion could be reached on what may have caused the reload pan to dislodge.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.

Brand Name
GRAY RELOAD FOR 60MM ECHELON
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key11142503
Report Number3005075853-2021-00162
Device Sequence Number607962
Product Code GDW
UDI-Device Identifier10705036013792
UDI-Public10705036013792
Combination Product (Y/N)N
PMA/510(K) Number
K051002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2024
Device Model NumberECR60M
Device Catalogue NumberECR60M
Device Lot NumberT4146R
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/08/2021
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date02/25/2021
Patient Sequence Number1